It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-22-2012, 03:20 PM   #1
Junior Member
(female)
 
Join Date: Feb 2012
Location: Oceanside, CA , USA
Posts: 17
missu HB User
Question wellbutrin and stomach pains

i just started Wellbutrin SA four days ago and have had a serious stomach pain ever since , it makes me afraid to take it anymore and it is a shame because have heard lots of positive feedback about Wellbutrin.
The pain is horrible it lasts all day and when i finally get to sleep i wake up with stomach pain.I have tried eating before i take it , otc antacids, and does not help.I wonder if anyone can tell me when this horrible side effect will go away ?

 
Old 02-23-2012, 01:48 PM   #2
Senior Veteran
(male)
 
flamesabers's Avatar
 
Join Date: Sep 2011
Location: Rochester, MN
Posts: 794
flamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB User
Re: wellbutrin and stomach pains

Hello missu.

I'm sorry to hear Wellbutrin isn't working for you. Have you talked to your doctor about whether there is there any other medication you're taking or food you're consuming that may not mix well with Wellbutrin?

If you're considering trying a different med the stomach pains will probably go away once you stop taking Wellbutrin as you've only been taking it for a few days. If you want to continue taking Wellbutrin your stomach pains could continue anywhere from a few weeks to indefinitely.

 
The following user gives a hug of support to flamesabers:
missu (02-23-2012)
The Following User Says Thank You to flamesabers For This Useful Post:
missu (02-23-2012)
Sponsors Lightbulb
   
Old 02-23-2012, 03:02 PM   #3
Junior Member
(female)
 
Join Date: Feb 2012
Location: Oceanside, CA , USA
Posts: 17
missu HB User
Re: wellbutrin and stomach pains

Dear Flamesabers,
My doctor is really hard to get a hold of so i left a message .I appreciate your answer , however i really do hope that the pain is only a few weeks , that i could bear, the indefinitely part i could not bear . I have decided to take the wellbutrin every other day at first , as a matter of fact i did not take it yesterday and took an antacid and my stomach felt better already , and i took my regular dose of Wellbutrin today and my stomach does not hurt (as much) i hope it is cause i am adjusting to the medicine .Thanks again for your help .!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!